NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › POTS › help › Reply To: help
Well firstly diabetes could be significant here, at least potentially. Not sure if you type 1 or type 2, and if you type 2 if you on medication or insulin to control? Anyway diabetes can cause damage to nerves as you know I’m sure, and autonomic nerves are not spared. Nausea is certainly an issue as damage to nerves can cause your gut to slow. Perhaps ask your gp this? It’s more likely to happen if your diabetes is less well controlled. Don’t want to presume this is happening to you, but see your gp as they might want to address it, or refer you to a specialist. You may need something to help with the nausea. Again gp.
Yes, as the flu jab exposes you to the viruses that its trying to protect you from, ie in very mall amounts, it probably is possible it could have caused you to us e these symptoms. The problem is causation in autonomic dysfunction is very difficult to determine.
I haven’t seen anyone myself about the POTS aspect yes, because I have a lot of symptoms, I’m trying to rule out causes of it all. I saw a neurologist privately, said I am fine. Even suggested anxiety, I thought wow for £220! I am due to see a rheumatologist in two weeks. I do need to see a POTS specialist though and m thinking bout being referred straight to Prof Mathais in London, has to be private though otherwise a long wait as you say. I may look at more local, though its still Cheltenham, which is not down the road..
Blood tests are notoriously normal with the diagnoses with which this website is based around. Occasionally there can be abnormalities, it will depend on the what condition you have and your overall health. Certainly being iron deficient as a women is pretty common. You need to address that with your dr, you might need medication or supplementation. Actually supplements are a good thing as it is easy to be sufficient. Calcium and magnesium are important, as are the B vitamins and vitamin c.